Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shevelin, Mikhail Aleksandrovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:625
Abstract pages:2448
Full texts:846
References:290
E-mail: ,

http://www.mathnet.ru/eng/person29648
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/663779

Publications in Math-Net.Ru
2014
1. M. A. Shevelin, “Automorphism subgroups of the free lie algebra of rank 3”, Sibirsk. Mat. Zh., 55:6 (2014),  1424–1427  mathnet  mathscinet; Siberian Math. J., 55:6 (2014), 1161–1164  isi  scopus
2012
2. M. A. Shevelin, “Nonabelian $1$-cohomologies and conjugacy of finite subgroups in some extensions”, Sibirsk. Mat. Zh., 53:5 (2012),  1166–1177  mathnet  mathscinet; Siberian Math. J., 53:5 (2012), 934–942  isi  scopus
2011
3. M. A. Shevelin, “Periodic automorphisms of the free Lie algebra of rank 3”, Sibirsk. Mat. Zh., 52:3 (2011),  690–701  mathnet  mathscinet; Siberian Math. J., 52:3 (2011), 544–553  isi  scopus
2008
4. E. I. Timoshenko, M. A. Shevelin, “Computing the test rank of a free solvable Lie algebra”, Sibirsk. Mat. Zh., 49:6 (2008),  1420–1426  mathnet  mathscinet; Siberian Math. J., 49:6 (2008), 1131–1135  isi  scopus
5. M. A. Shevelin, “The automorphism group of the rank 2 Lie algebra free in the variety $\mathfrak{AN}_2$”, Sibirsk. Mat. Zh., 49:3 (2008),  707–714  mathnet  mathscinet  zmath; Siberian Math. J., 49:3 (2008), 569–574  isi  scopus
2005
6. I. V. Chirkov, M. A. Shevelin, “The small index property for quadratic spaces”, Sibirsk. Mat. Zh., 46:1 (2005),  230–237  mathnet  mathscinet  zmath; Siberian Math. J., 46:1 (2005), 182–187  isi
2004
7. I. V. Chirkov, M. A. Shevelin, “Endomorphisms of free metabelian Lie algebras which preserve orbits”, Sibirsk. Mat. Zh., 45:6 (2004),  1391–1396  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:6 (2004), 1135–1139  isi
8. M. A. Shevelin, “The finite dimension property of the irreducible representations of noetherian $p$-Lie algebras”, Sibirsk. Mat. Zh., 45:5 (2004),  1189–1194  mathnet  mathscinet  zmath; Siberian Math. J., 45:5 (2004), 978–982  isi
9. V. A. Roman'kov, I. V. Chirkov, M. A. Shevelin, “Nonlinearity of the automorphism groups of some free algebras”, Sibirsk. Mat. Zh., 45:5 (2004),  1184–1188  mathnet  mathscinet  zmath; Siberian Math. J., 45:5 (2004), 974–977  isi
10. I. V. Chirkov, M. A. Shevelin, “Zero divisors in amalgamated free products of Lie algebras”, Sibirsk. Mat. Zh., 45:1 (2004),  229–238  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:1 (2004), 188–195  isi
2002
11. I. V. Chirkov, M. A. Shevelin, “Test sets in free metabelian Lie algebras”, Sibirsk. Mat. Zh., 43:6 (2002),  1401–1407  mathnet  mathscinet  zmath; Siberian Math. J., 43:6 (2002), 1135–1140  isi
2001
12. I. V. Chirkov, M. A. Shevelin, “Ideals of free metabelian Lie algebras and primitive elements”, Sibirsk. Mat. Zh., 42:3 (2001),  720–723  mathnet  mathscinet  zmath; Siberian Math. J., 42:3 (2001), 610–612  isi
2000
13. I. V. Chirkov, M. A. Shevelin, “Determination of endomorphisms of free metabelian Lie algebras”, Sibirsk. Mat. Zh., 41:6 (2000),  1457–1460  mathnet  mathscinet  zmath; Siberian Math. J., 41:6 (2000), 1205–1207  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021